Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tianeptine action on norepinephrine?

Posted by sukarno on May 3, 2005, at 17:33:36

In reply to Re: Stablon (tianeptine) and hepatotoxicity sukarno, posted by ed_uk on April 24, 2005, at 12:00:30

Tianeptine treatment induces regionally specific changes in monoamines.

Frankfurt, McKittrick, McEwen, Luine

Encephale 1995 Oct, 23 696 (1-2)1-6

ABSTRACT

Tianeptine is an atypical tricyclic antidepressant that facilitates serotonin (5-HT) reuptake. Tianeptine (10 mg/kg) or saline was administered intraperitoneally to male rats daily for 4 days. Monoamine levels were measured in micropunches of discrete brain nuclei that are implicated in mood and cognition. In addition, the rates of 5-HT and norepinephrine (NE) accumulation were determined by the pargyline method. Few changes were noted in the 5-HT system. 5-HT levels were increased by short-term tianeptine in the CA3 region of hippocampus, and 5-hydroxyindoleacetic acid (5-HIAA) was increased in the ventromedial nucleus of hypothalamus, while 5-HT turnover was decreased in preoptic area (POA). In addition, short-term tianeptine treatment increased NE levels in POA, parietal sensory cortex (SCTX) and dorsal raphe (DR), and decreased NE in dentate gyrus. NE turnover was also decreased in DR, SCTX and parietal motor cortex. These data suggest that the short-term neural and behavioral actions of tianeptine may be attributable, in part, to alterations of the norepinephrine system.


===

Maybe this is why I have an "Effexor headache" and slightly raised BP. I had no idea that Stablon (tianeptine) increased norepinephrine levels and that this is the mechanism of action with regards to its antidepressant effect.

Servier says it works on the HPA axis (Hypothalamic-Pituitary-Adrenal axis), reducing its response to stress, among other things, but no mention on their website about norepinephrine.

One would think that by increasing NE, you would help motivation, but that didn't happen to me.. I still feel a serious lack of motivation.. but at least I'm not depressed.

I lowered the dose to 2 tablets a day after I had that severe headache 24 hours ago.

When I woke up I felt "slowed down" and when I moved my head it felt like a strange sense of vertigo..(room felt like it was moving when I moved my eyes or head.. a slight "visual lag" I suppose... but that's stretching it). I certainly felt depressed until an hour or so after I took the first Stablon of the day.

I wonder if this headache is dangerous.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:474445
URL: http://www.dr-bob.org/babble/20050428/msgs/493251.html